# SDR RMXA041420100830

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N438CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0830
- Aircraft time: 128 hours, 447 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: LRA15
- Condition: Defective
- Location: Instrument Light
- Part time: 128 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A NIGHT FLIGHT, THE AIRSPEED, ALTIMETER & CLOCK BACK LIGHTING WENT FULL BRIGHT. ADJUSTING THE LIGHTING RHEOSTAT HAD NO EFFECT. THE CREW NOTICED A BURNING ELECTRICAL SMELL IN THE COCKPIT.  ACFT RETURNED TO BASE WITH NO FURTHER INCIDENT. LIGHTING POWER SUPPLY FOUND TO BE DEFECTIVE & REPLACEMENT ORDERED.
